RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2015, Volume 97, Issue 4, Pages 503–515 (Mi mz10486)  

This article is cited in 3 scientific papers (total in 3 papers)

Sharp Estimates of Types of Entire Functions with Zeros on Rays

G. G. Braichev

Moscow State Pedagogical University

Abstract: The least values of types of entire functions with zeros of prescribed upper and lower densities located on the rays in the complex plane are obtained.

Keywords: entire function with zeros on rays, type of an entire function, upper (lower) $\rho$-density of the sequence of zeros of an entire function, Levin–Pfluger theory of entire functions.

Funding Agency Grant Number
Russian Foundation for Basic Research 13-01-00281
This work was supported by the Russian Foundation for Basic Research (grant no. 13-01-00281).


DOI: https://doi.org/10.4213/mzm10486

Full text: PDF file (520 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2015, 97:4, 510–520

Bibliographic databases:

Document Type: Article
UDC: 517.547.22
Received: 30.04.2014

Citation: G. G. Braichev, “Sharp Estimates of Types of Entire Functions with Zeros on Rays”, Mat. Zametki, 97:4 (2015), 503–515; Math. Notes, 97:4 (2015), 510–520

Citation in format AMSBIB
\Bibitem{Bra15}
\by G.~G.~Braichev
\paper Sharp Estimates of Types of Entire Functions with Zeros on Rays
\jour Mat. Zametki
\yr 2015
\vol 97
\issue 4
\pages 503--515
\mathnet{http://mi.mathnet.ru/mz10486}
\crossref{https://doi.org/10.4213/mzm10486}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3370538}
\zmath{https://zbmath.org/?q=an:06455286}
\elib{http://elibrary.ru/item.asp?id=23421540}
\transl
\jour Math. Notes
\yr 2015
\vol 97
\issue 4
\pages 510--520
\crossref{https://doi.org/10.1134/S0001434615030232}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000353566800023}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84928668617}


Linking options:
  • http://mi.mathnet.ru/eng/mz10486
  • https://doi.org/10.4213/mzm10486
  • http://mi.mathnet.ru/eng/mz/v97/i4/p503

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. G. Braichev, “The exact bounds of lower type magnitude for entire function of order $\rho\in(0,1)$ with zeros of prescribed average densities”, Ufa Math. J., 7:4 (2015), 32–57  mathnet  crossref  isi  elib
    2. G. G. Braichev, “The least type of an entire function whose zeros have prescribed averaged densities and lie on rays or in a sector”, Sb. Math., 207:2 (2016), 191–225  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. G. G. Braichev, V. B. Sherstyukov, “Tochnye otsenki asimptoticheskikh kharakteristik rosta tselykh funktsii s nulyami na zadannykh mnozhestvakh”, Fundament. i prikl. matem., 22:1 (2018), 51–97  mathnet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:208
    Full text:13
    References:38
    First page:39

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019